# SDR TSAA0624093

- Difficulty date: October 31, 2006
- Submitted: November 4, 2006
- Operation: Air carrier
- Aircraft: N751AL
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- Aircraft time: 9,035 hours, 2,233 cycles
- Engine: Ge CFM567B24
- Engine time: 9,035 hours, 2,233 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003380
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FLT 481 SMF-SNA: DURING CLIMB, CREW NOTED THE NR 2 ENGINE DRIVE LIGHT ILLUMINATED.  THE CREW FOLLOWED THE QRH AND DISCONNECTED THE NR 2 IDG.  AIRCRAFT LANDED IN SNA WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK ON THE NR 2 GCU WITH NO FAULTS INDICATED.  MAINTENANCE FOUND NR 2 IDG OIL OVER SERVICED AND DRAINED TO WITHIN LIMITS.  PERFORMED NR 2 ENGINE RUN WITH OPERATIONAL CHECK OF IDG NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
